International Journal of Educational Management. Emerald Group Publishing Ltd.. Том 31. 2017. С. 497-504
In this chapter we deal with the Cauchy problem for equations with variable coefficients. Of course, unlike the case of constant coefficients, it is impossible to obtain the solution exactly and the question of studying qualitative properties of the solution (finding its singularities and asymptotics at singular points) becomes even more important. © Springer International Publishing AG 2017.